American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Paolo Lipparini. Every $m$-permutable variety satisfies the congruence identity $\alpha\beta_h= \alpha \gamma_h$. Proc. Amer. Math. Soc. 136 (2008) 1137-1144. MR 2367087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. H. Faroughi. Subsemivarieties of $Q$-algebras. Proc. Amer. Math. Soc. 129 (2001) 1005-1014. MR 1709750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ralph Freese, Jaroslav Jezek and J. B. Nation. Infinite intervals. Math. Surveys Monogr. 42 (1995) 189-204.
Book volume table of contents
View Article: PDF

[4] Ralph Freese, Jaroslav Jezek and J. B. Nation. Term rewrite systems and varieties of lattices. Math. Surveys Monogr. 42 (1995) 255-277.
Book volume table of contents
View Article: PDF

[5] Ralph Freese, Jaroslav Jezek and J. B. Nation. Finite intervals and connected components. Math. Surveys Monogr. 42 (1995) 151-169.
Book volume table of contents
View Article: PDF

[6] Ralph Freese, Jaroslav Jezek and J. B. Nation. Computational aspects of lattice theory. Math. Surveys Monogr. 42 (1995) 205-253.
Book volume table of contents
View Article: PDF

[7] Ralph Freese, Jaroslav Jezek and J. B. Nation. Covers in free lattices. Math. Surveys Monogr. 42 (1995) 67-89.
Book volume table of contents
View Article: PDF

[8] Ralph Freese, Jaroslav Jezek and J. B. Nation. Whitman's solution to the word problem. Math. Surveys Monogr. 42 (1995) 7-25.
Book volume table of contents
View Article: PDF

[9] Ralph Freese, Jaroslav Jezek and J. B. Nation. Bounded homomorphisms and related concepts. Math. Surveys Monogr. 42 (1995) 27-66.
Book volume table of contents
View Article: PDF

[10] Ralph Freese, Jaroslav Jezek and J. B. Nation. Free Lattices. Math. Surveys Monogr. 42 (1995) MR MR1319815.
Book volume table of contents

[11] Ralph Freese, Jaroslav Jezek and J. B. Nation. Sublattices of free lattices and projective lattices. Math. Surveys Monogr. 42 (1995) 95-134.
Book volume table of contents
View Article: PDF

[12] Ralph Freese, Jaroslav Jezek and J. B. Nation. Tschantz's theorem and maximal chains. Math. Surveys Monogr. 42 (1995) 179-187.
Book volume table of contents
View Article: PDF

[13] Ralph Freese, Jaroslav Jezek and J. B. Nation. Day's theorem revisited. Math. Surveys Monogr. 42 (1995) 91-94.
Book volume table of contents
View Article: PDF

[14] Ralph Freese, Jaroslav Jezek and J. B. Nation. Totally atomic elements. Math. Surveys Monogr. 42 (1995) 135-149.
Book volume table of contents
View Article: PDF

[15] Ralph Freese, Jaroslav Jezek and J. B. Nation. Singular and semisingular elements. Math. Surveys Monogr. 42 (1995) 171-178.
Book volume table of contents
View Article: PDF

[16] Peter Bruyns and Henry Rose. Varieties with cofinal sets: examples and amalgamation . Proc. Amer. Math. Soc. 111 (1991) 833-840. MR 1039528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] George Grätzer and David Kelly. Subdirectly irreducible members of products of lattice varieties . Proc. Amer. Math. Soc. 102 (1988) 483-489. MR 928965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Alan Day and Jaroslav Ježek. The amalgamation property for varieties of lattices . Trans. Amer. Math. Soc. 286 (1984) 251-256. MR 756038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Henry Rose. Nonmodular lattice varieties. Memoirs of the AMS 47 (1984) MR 727819.
Book volume table of contents

[20] V. Koubek and J. Sichler. Universality of small lattice varieties . Proc. Amer. Math. Soc. 91 (1984) 19-24. MR 735556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. E. Smith. The lattice of $l$-group varieties . Trans. Amer. Math. Soc. 257 (1980) 347-357. MR 552262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1